Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes headaches and eye pain whens suffering from mysthenia gravis?

Hi Dr. I suffer from Mysthenia Gravis and am taking Steriods amd Imuran. Lately I have be suffering from severe headaches epecially on the left and now pricking pain in the left eye that last for just seconds.. is this something I should worry about?? By the way I am a 41 year old female
Wed, 20 Nov 2019
Report Abuse
Neurologist 's  Response
First of all, you need to do CBC,Lipid profile,Kidney function test,Liver function tests, besides measuring blood pressure and checking your eyes with an ophthalmologist every 3-6 month while you are taking Imuran and steroids.Your doctor can modify the doses or change the drugs according to the results of these investigations.Second, if you had hypertension,you should do an ECG and ECHO on your heart.Third,the oral contraceptive pills or a hormonal replacement therapy can cause headache and if you take them you should ask a gynacologist for help.I hope I answer all your questions
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi there, im 23 years, i have some health problems but im ok, the last couple of days i have had left eye pain,headache,pounding in my face,ears,...

Recent questions on  Azathioprine

doctor1 MD

Hi Dr. I suffer from Mysthenia Gravis and am taking Steriods amd Imuran. Lately I have be suffering from severe headaches epecially on the left and...

doctor1 MD

I have Crohn s Disease and now C-Diff from recent hospital stay. My problem is my left arm gets really red along with my left cheek on my face....

doctor1 MD

Hi I ve been on imuran tabs 2 per day for the last 3 months for crohns For the last few weeks I ve been getting a lot of aches in my boners,...

doctor1 MD

Dear Dr. am suffering of numbing in my feets since 25 years started in my toe coming up to my full left foot and now my right foot also begun since...

doctor1 MD

I am suffering from pemphigus vulgaris . Currently taking mmf 500mg and steriod 2.5 alternate days. My lesions are not healing up if my doctor puts...

doctor1 MD

Dear Sir, My name is XXXXXXX 43 years old and i am from XXXXXXX XXXXXXX XXXXXXX Few weeks back i had developed few white patches of skin around my...

doctor1 MD

Hi. I have had Myasthenia Gravis for 23 years and I am only 39!! My symptoms came on very quickly and very severely and I had a Thymectomy within 6...